Tiromel problems?

Good morning. Has anyone found Tiromel by Abdi Ibrahim to be weak lately? I opened a new batch this week and had to double my dose. I was out shopping and suddenly felt tired. I had felt tired for a few days but had attributed it to the usual suspects, low iron, low cortisol, low vit b12. And sent for test kits. Suddenly I was convinced it was the T3.

The number on the side of the box is 16B 594 and the date is 08-2017.

I will email the supplier of course but just wondered about anyone else.

Joeyis7

Skip

Featured Content

HealthUnlocked Health Blogger Awards

Which blogger helps you manage your condition?

Vote now

Featured by HealthUnlocked

5 Replies

oldestnewest
  • Joeyis7,

    I was using that batch in Jan/Feb and didn't find it weak.

  • Thanks, Clutter. I took two of my 'old' batch this morning and I feel fantastic! All I can think and hope is that it was imagination, but how strong my conviction was! However now I think on....

    I also took some liquid iron last night ( which I haven't since October as Blue Horizon test showed overdose) and I took a spray of B12, which I'd left off ditto as it was over range. But that was 5 months ago, can vitamin status drop so quickly?

    Heaven forbid a twice yearly vitamin test, once a year is expensive enough!

    At least I have today feeling great and I'm off to the shops !

    Zoom...

    Joeyis7

  • Joeyis7,

    You can't overdose on B12. It won't harm you if B12 is over range but high iron isn't good for you.

    Red blood cells take 4 months to die off and renew so if you didn't supplement it is entirely likely B12 and iron could be low.

  • Thanks Clutter, you are so knowledgeable.

    I will add the supplements again, but cautiously. I went overboard before and with vit D, as I dreaded that old doom-laden dragging tiredness coming back, a feeling I'm sure all of you will know. Keeping the balance is wiser.

    Joeyis7

  • Just wondered how you got on with your tiromel. I've just received it for the first time as I can no longer obtain my usual uni-pharma. I've still got a few weeks left before I start tiromel.

You may also like...